# SDR SWAA990928

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3H4
- Aircraft serial: 23253
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546881
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND CRACKS THROUGH EDDY CURRENT INSPECTION AT STRINGERS 6L, AND 6R, AT BULKHEAD STA 1016.  REPAIRED STRINGERS PER SWA RA NR 1-353-2086.
